# SDR DALA2025060404256

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 79,986 hours, 10,559 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 MID GALLEY O2 MASKS FELL. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (7459520)
